On the theory of the diophantic approximation

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 32, page 277-278
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "On the theory of the diophantic approximation." Matematiceskij sbornik 32 277-278. <http://eudml.org/doc/64477>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {277-278},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the theory of the diophantic approximation},
url = {http://eudml.org/doc/64477},
volume = {32},

AU - Хинчин, А.Я.
TI - On the theory of the diophantic approximation
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 277
EP - 278
LA - ger
UR - http://eudml.org/doc/64477
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.